On Penney's Cayley transform of a homogeneous Siegel domain

Takaaki Nomura

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In this paper we introduce a Cayley transform C of a homogeneous Siegel domain D as a slight modification of Penney's one. We give an explicit formula to the inverse map of C, and thus clarify the biholomorphic nature of C in a direct and visible manner. When D is quasisymmetric, our Cayley transform C is shown to be naturally coincident with Dorfmeister's one. A phenomenon which does not appear in the case of quasisymmetric domains is presented by an example in the last section.

Original languageEnglish
Pages (from-to)185-206
Number of pages22
JournalJournal of Lie Theory
Volume11
Issue number1
Publication statusPublished - 2001
Externally publishedYes

Fingerprint

Cayley Transform
Coincident
Explicit Formula

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

On Penney's Cayley transform of a homogeneous Siegel domain. / Nomura, Takaaki.

In: Journal of Lie Theory, Vol. 11, No. 1, 2001, p. 185-206.

Research output: Contribution to journalArticle

Nomura, Takaaki. / On Penney's Cayley transform of a homogeneous Siegel domain. In: Journal of Lie Theory. 2001 ; Vol. 11, No. 1. pp. 185-206.
@article{67fa048b09d14f0089569ea7e979a8bf,
title = "On Penney's Cayley transform of a homogeneous Siegel domain",
abstract = "In this paper we introduce a Cayley transform C of a homogeneous Siegel domain D as a slight modification of Penney's one. We give an explicit formula to the inverse map of C, and thus clarify the biholomorphic nature of C in a direct and visible manner. When D is quasisymmetric, our Cayley transform C is shown to be naturally coincident with Dorfmeister's one. A phenomenon which does not appear in the case of quasisymmetric domains is presented by an example in the last section.",
author = "Takaaki Nomura",
year = "2001",
language = "English",
volume = "11",
pages = "185--206",
journal = "Journal of Lie Theory",
issn = "0949-5932",
publisher = "Heldermann Verlag",
number = "1",

}

TY - JOUR

T1 - On Penney's Cayley transform of a homogeneous Siegel domain

AU - Nomura, Takaaki

PY - 2001

Y1 - 2001

N2 - In this paper we introduce a Cayley transform C of a homogeneous Siegel domain D as a slight modification of Penney's one. We give an explicit formula to the inverse map of C, and thus clarify the biholomorphic nature of C in a direct and visible manner. When D is quasisymmetric, our Cayley transform C is shown to be naturally coincident with Dorfmeister's one. A phenomenon which does not appear in the case of quasisymmetric domains is presented by an example in the last section.

AB - In this paper we introduce a Cayley transform C of a homogeneous Siegel domain D as a slight modification of Penney's one. We give an explicit formula to the inverse map of C, and thus clarify the biholomorphic nature of C in a direct and visible manner. When D is quasisymmetric, our Cayley transform C is shown to be naturally coincident with Dorfmeister's one. A phenomenon which does not appear in the case of quasisymmetric domains is presented by an example in the last section.

UR - http://www.scopus.com/inward/record.url?scp=0001253301&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001253301&partnerID=8YFLogxK

M3 - Article

VL - 11

SP - 185

EP - 206

JO - Journal of Lie Theory

JF - Journal of Lie Theory

SN - 0949-5932

IS - 1

ER -